MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS); SCS IPG
Model Number 101144
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system requested a system explant due to inadequate pain relief.The saluda representative confirmed that the patient had been implanted for 14 months, during which time there were multiple attempts to troubleshoot and program the patient¿s device with minimal pain relief achieved.The evoke scs system was confirmed to be operating as intended.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key21360864
Report Number3016111136-2025-00018
Device Sequence Number20973479
Product Code LGW
UDI-Device Identifier09352307000292
UDI-Public09352307000292
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2025
Report Date (Section F) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/13/2025
Event Location Hospital
Date Report to Manufacturer01/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale